# SDR SWAA2023083184100

- Difficulty date: July 30, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 38,345 hours, 23,699 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: NOTREPORTED
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR PANEL NO- 221EF UPPER SKIN SURFACE DELAMINATED MKD DOT<[01] RECEIVED MAIN CABIN FLOOR PANEL 221EF (P/N 141A5810-249); PANEL WILL BE CLOSED ON TASK CARD TTG8Q00M6ZUJ.;[02] FINAL INSPECTION; RECEIVED MAIN CABIN FLOOR PANEL 221EF (P/N 141A5810-249); PANEL WILL BE CLOSED ON TASK CARD TTG8Q00M6ZUJ.
